# SDR A6WA200940272

- Difficulty date: May 5, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 17,128 hours, 15,539 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 135174-34 FWD PRESSURE BULKHEAD CRACKED AT FS 202.75, PARKING BREAK CABLE AREA.  FWD PRESSURE BULKHEAD AT FS 202.75, PARKING BREAK CABLE, REPAIR CARRIED OUT IAW REO 601R-53-11-563.  (K)
